# SDR MASA2011033002284

- Difficulty date: March 27, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 36,052 hours, 37,932 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 21599
- Part serial: 0217
- Condition: Leaking
- Location: Lt Mlg
- Part time: 13,017 hours, 13,064 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT MLG FLUID LEAK FROM BRAKE.  MX R2 BRAKE.
